MAUDE Adverse Event Report: LEICA MICROSYSTEMS (SCHWEIZ) AG PROVIDO; SURGICAL MICROSCOPE

LEICA MICROSYSTEMS (SCHWEIZ) AG PROVIDO; SURGICAL MICROSCOPE
Model Number 10448976
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation of the incident is currently underway and a follow-up will be submitted should additional information become available following investigation.
 
Event or Problem Description
Leica microsystems (schweiz) ag received a complaint from turkey stating that a provido had a loss of function during a surgical procedure.There was no patient injury.The facility where the incident occurred cannot remember the day of the event and therefore cannot provide an exact date.November 26, 2024 is the day on which leica microsystems (switzerland) ag became aware of the incident.Therefore, this date has been entered as the date of event.
 
Additional Manufacturer Narrative
This is a final report.An investigation was conducted on the returned power supply.The power cord was connected to the power supply and plugged to the tester.Both the metal plates that gang the 3 x 24v ports were removed to facilitate the voltage verification on individual 24v deck.The voltage measurement on all 4 ports (1 x 12v & 3 x 24v) were verified to be correct.The returned power supply was confirmed to be no trouble found.This is consistent with the fse's on-site findings.The fse determined that the system was operating normally and all voltages were normal.The power supply was sent to the supplier for further investigation.The supplier's findings: ac voltage is applied, input current is present, output voltage is present, and all output voltages are normal.The load test is normal.A review of the manufacturing and service records did not show anything that could explain the reported complaint.A review of the complaint statistics did not indicate an adverse trend.Fse replaced the ac/dc power supply as a precautionary measure.

Brand Name
PROVIDO
Common Device Name
SURGICAL MICROSCOPE
Manufacturer (Section D)
LEICA MICROSYSTEMS (SCHWEIZ) AG
max-schmidheiny-strasse 201
heerbrugg, sankt gallen 9435
SZ  9435
Manufacturer (Section G)
LEICA INSTRUMENTS (SINGAPORE) PTE LTD
12 teban gardens crescent
singapore, 60892 4
SN   608924
Manufacturer Contact
manuel pfundstein
max-schmidheiny-strasse 201
heerbrugg, sankt gallen 9435
SZ   9435
MDR Report Key20889753
Report Number3003974370-2024-00010
Device Sequence Number13022656
Product Code EPT
UDI-Device Identifier07630003594423
UDI-Public(01)07630003594423(11)211125
Combination Product (Y/N)N
Initial Reporter CountryTU
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10448976
Device Catalogue Number10448976
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/10/2024
Supplement Report FDA Received Date03/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/24/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown